# SDR CLCA20141218001

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48429
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 22142233
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 3 AIR MANF 2 FAIL.  FOUND NR 2 PACK HEAT EXCHANGER LOWER DUCT BROKEN.  R & R DUCT IAW AMM 21-53-20.  OPERATIONS CHECK FOUND NORMAL, NO LEAKS NOTED.
